# SDR AALA2000835

- Difficulty date: May 5, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N293AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49305
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SHEAR TIE AT STATION 1307 BETWEEN LONGERON 14-16L WAS CRACKED.  REPLACED CRACKED SHEAR TIE PER SRM 51-01.  (M)
